# SDR SWAA2025051571526

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 74,664 hours, 44,308 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Fire
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT BEFORE TAKE OFF THE CREW OF A NEARBY AIRPLANE REPORTED 2-3 FOOT FLAMES COMING OUT OF THE #1 ENGINE. TAILPIPE FIRE CHECKLIST COMPLIED WITH AND RETURNED TO GATE. NO INDICATIONS ON ON TAXI OUT BEFORE TAKE OFF THE CREW OF A NEARBY  AIRPLANE REPORTED 2-3 FOOT FLAMES COMING OUT OF THE #1 ENGINE. TAILPIPE FIRE CHECKLIST COMPLIED WITH AND RETURNED TO GATE. NO INDICATIONS ON THE FLIGHT DECK. VO FIRE OR OVERHEAT WARNINGS AND ENGINE INDICATIONS NORMAL<[01] T/S PER FIM 71-05-811. FOUND OIL PUDDLED IN EXHAUST PLUG. CLEANED OIL REF AMM 72-00-00. RAN ENGINE REF AMM 71-00-00. OK FOR SERVICE.
